# SDR SWAA2017102417351

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 54,716 hours, 31,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN INOP.  RECONNECTED CONNECTOR IAW AMM.
